# SDR UIEA2020091542000

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,554 hours, 19,496 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3100 · Indicating/Recording System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Shutoff
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RECEIVED NO ENGINE VALVE LIGHT WHEN MOVING THE FUEL CONTROL VALVE TO RUN ON ENGINE START.  LIGHT WORK PRIOR TO ENGINE START, AS WELL AS, AFTER.  PERFORMED ENGINE FUEL SHUTOFF VALVE ACTUATOR TEST ON LT AND RT ENG, IAW B767 AMM 28-22-11-801.  OPS TEST GOOD.
